Research domains / domaines de recherche:

  • Differential geometry: geometry of submanifolds, of Kählerian, Riemannian and Lorentzian manifolds, of Riemannian foliations

  • Analysis on manifolds: spectral geometry of Dirac-type operators, evolution equations

  • Mathematical physics: quantum field theory



    Publications:  (commented list as a pdf file, see also MathSciNet, Zentralblatt MATH, arXiv and HAL)


  • Articles:

    B. Ammann and N. Ginoux Some examples of Dirac-harmonic maps to appear in Lett. Math. Phys.
    N. Ginoux, G. Habib and I. Kath A splitting theorem for Riemannian manifolds of generalised Ricci-Hessian type submitted
    M. Becker, N. Ginoux, S. Martin and Zs. Róka Tire Noise Optimization Problem: a Mixed Integer Linear Program Approach submitted
    N. Ginoux and O. Müller Global solvability of massless Dirac-Maxwell systems Ann. Inst. H. Poincaré Anal. Non Linéaire 35 (2018), no. 6, 1645-1654
    F. El Chami, N. Ginoux, G. Habib and R. Nakad Rigidity results for Riemannian spinc manifolds with foliated boundary Results in Math. 72 (2017), no. 4, 1773-1806
    F. El Chami, N. Ginoux, G. Habib and R. Nakad Rigidity results for spin manifolds with foliated boundary J. Geom. 107 (2016), no. 3, 533-555
    N. Ginoux About the Lorentzian Yamabe problem Geom. Dedicata 174 (2015), 287-309
    N. Ginoux, G. Habib and S. Raulot A new upper bound for the Dirac operator on hypersurfaces Pacific J. Math. 278 (2015), no. 1, 79-101
    B. Ammann and N. Ginoux Dirac-harmonic maps from index theory Calc. Var. Part. Diff. Eq. 47 (2013), no. 3-4, 739-762
    C. Bär and N. Ginoux Classical and quantum fields on Lorentzian manifolds in: C. Bär et al. (eds): "Global Differential Geometry", Springer Proceedings in Mathematics 17 (2012), no. 2, 359-400
    N. Ginoux and U. Semmelmann Imaginary Kählerian Killing spinors I Ann. Glob. Anal. Geom. 40 (2011), no. 4, 467-495
    N. Ginoux and G. Habib The spectrum of the twisted Dirac operator on Kähler submanifolds of the complex projective space manuscripta math. 137 (2012), no. 1-2, 215-231
    N. Ginoux and J.-F. Grosjean Almost harmonic spinors C. R. Math. Acad. Sci. Paris 348 (2010), no. 13-14, 811-814
    N. Ginoux and G. Habib A spectral estimate for the Dirac operator on Riemannian flows Cent. Eur. J. Math. 8 (2010), no. 5, 950-965
    N. Ginoux and G. Habib Remarks on transversal Killing spinors C. R. Math. Acad. Sci. Paris 346 (2008), no. 11-12, 657-659
    N. Ginoux and G. Habib Geometric aspects of transversal Killing spinors on Riemannian flows Abh. Math. Sem. Univ. Hamburg 78 (2008), 69-90
    N. Ginoux The spectrum of the Dirac operator on SU2/Q8 manuscripta math. 125 (2008), no. 3, 383-409
    F. Belgun, N. Ginoux and H.-B. Rademacher A singularity theorem for twistor-spinors Ann. Inst. Fourier 57 (2007), no. 4, 1135-1159
    N. Ginoux Dirac operators on Lagrangian submanifolds J. Geom. Phys. 52 (2004), no. 4, 480-498
    N. Ginoux Remarques sur le spectre de l'opérateur de Dirac C. R. Acad. Sci. Paris Sér. I 337 (2003), no. 1, 53-56
    N. Ginoux Une nouvelle estimation extrinsèque du spectre de l'opérateur de Dirac C. R. Acad. Sci. Paris Sér. I 336 (2003), no. 10, 829-832
    N. Ginoux Reilly-type spinorial inequalities Math. Z. 241 (2002), no. 3, 513-525
    N. Ginoux and B. Morel On eigenvalue estimates for the submanifold Dirac operator Int. J. Math. 13 (2002), no. 5, 533-548


  • Books / Livres:

    N. Ginoux The Dirac spectrum Lecture Notes in Mathematics 1976 (2009), Springer
    C. Bär, N. Ginoux and F. Pfäffle Wave equations on Lorentzian manifolds and quantization ESI Lectures in Mathematics and Physics, EMS Publishing House (2007)


  • Proceedings / Actes de conférence:

    M. Becker, N. Ginoux, S. Martin and Zs. Róka Optimization of Tire Noise by Solving an Integer Linear Program (ILP) 2016 IEEE International Conference on Systems, Man, and Cybernetics (SMC 2016), October 9-12, 2016, Budapest
    C. Bär and N. Ginoux CCR- versus CAR-quantization on curved spacetimes in: F. Finster et al. (eds.): ''Quantum Field Theory and Gravity'', Birkhäuser, 183-206, 2012
    N. Ginoux Linear wave equations in: C. Bär et K. Fredenhagen (eds.): ''Quantum field theory on curved spacetimes'', Lecture Notes in Physics 786 (2009), 59-84, Springer
    N. Ginoux Reilly-type spinorial inequalities in: J.-P. Bourguignon et al. (eds.): ''Dirac operators: Yesterday and Today'', 263-269, International Press, 2005


  • Theses / Mémoires:

    N. Ginoux Analysis on Kähler and Lorentzian manifolds Habilitation, Universität Regensburg, 2014
    N. Ginoux Opérateurs de Dirac sur les sous-variétés Thèse de doctorat, Université Henri Poincaré, Nancy, 2002
    N. Ginoux Géométrie hermitienne et géométrie spinorielle conforme Mémoire de D.É.A, Université Henri Poincaré, Nancy, 1999



    Please note: The files that can be downloaded on this page may differ from the published versions / Veuillez noter svp que les versions téléchargeables sur cette page peuvent différer des versions publiées / Bitte beachten Sie, dass die Dateien, die auf dieser Seite heruntergeladen werden können, sich von den veröffentlichten Versionen unterscheiden können.





    Nicolas Ginoux, 12/04/2019